Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 162, NWS Paducah, KY

June 26, 2018Bollinger County, Cape Girardeau County, Perry County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Jun 26, 2018, 3:31 PM CDT for Bollinger County, Cape Girardeau County, Perry County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2018, 3:31 PM CDT (20:31 UTC)
Expired
Jun 26, 2018, 4:15 PM CDT
In force
44 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Bollinger County, MO, Cape Girardeau County, MO, Perry County, MO

The radar

The Paducah radar (KPAH), 105 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:22 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.5 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1250 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-108 m²/s²
0-3 km storm-relative helicity
-79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:49 AM CDT, 8 hours 42 minutes earlier.

Area forecast discussion, Jun 26, 6:49 AM CDT, 8 hours 42 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
649 AM CDT Tue Jun 26 2018

.UPDATE...
Issued at 649 AM CDT Tue Jun 26 2018

Updated aviation discussion for 12Z TAFs.

&&

.SHORT TERM...(Today through Thursday night)
Issued at 330 AM CDT Tue Jun 26 2018

Primary concerns in the short term include intermittent chances
for showers and thunderstorms, in particular through Wednesday,
followed by building heat Wednesday into Thursday. While models
are in decent agreement in the synoptic scale, differences in
handling of mesoscale features reduces confidence, especially in
the first 24 hours.

Synoptically, an upper low near the Nebraska-Iowa border early
this morning is forecast to slowly progress east into the Great
Lakes through Wednesday. A series of perturbations streaming
through the base of the trough south of the low will act upon the
warm, humid, and unstable air mass in place across the region to
result in intermittent episodes of showers and thunderstorms
through Wednesday.

Of course, the challenge is in temporal and spatial placement of
the highest rain chances and precipitation totals, and this is
where even the higher resolution CAM (convection allowing) models
have struggled of late. Current thinking is that the shower/storm
activity ongoing over Missouri will gradually works its way into
northern and western portions of the region through the morning.
The effective boundary created by the convective cold pool may
focus better thunderstorm chances into the southern half of the
area this afternoon. The scenario that unfolds will probably look
a bit different than this, so the forecast will likely require
some modification later in the day.

Additional MCV's rotating around the upper low will keep storm
chances in the forecast tonight and Wednesday as well. Better
chances may focus over the northern half of the forecast area
tonight, then east throughout the day on Wednesday. We entertained
the idea of issuing a Flash Flood Watch across a part of the area
given the recent heavy rains. However, several items turned us
against this idea, including the lack of substantial flooding
reports with Sunday night's concentrated heavy rain, the departure
of the boundary that focused that rain, the anticipated more
sporadic nature of the storm activity going forward, and a QPF
forecast that is ultimately too low to justify a watch. Could
there be a few locations that end up needing a warning? Sure, but
it's not a widespread concern at this point.

With much of the region in a marginal risk for severe weather, a
few of the storms today and tonight may reach severe levels with
damaging wind and marginally severe hail the main concerns. The
marginal risk for severe weather shifts into eastern portions of
the forecast area on Wednesday. Conditions should begin to dry
out late Wednesday and Wednesday night as an upper level ridge
expands east from the Plains.

An overall warming trend is anticipated through mid week. Highs
are forecast to climb from the upper 80s to near 90 degrees today
and Wednesday into the mid 90s by Thursday. Heat index readings
through Wednesday should hold below the century mark except for
far southern portions of southeast Missouri. However by Thursday,
heat index values are forecast to reach 105 to 110 over a large
chunk of the area. I should note this is predicated on the notion
that clouds and storms don't interfere. You'll note the forecast
now includes a chance of storms Thursday afternoon and evening as
both the 00Z NAM and GFS blow up a convective complex to our
northwest on the eastern periphery of the ridge and rake it across
the area. Confidence is very low on this occurring at this point,
but it is something that bears a close watch.

.LONG TERM...(Friday through Monday)
Issued at 330 AM CDT Tue Jun 26 2018

There is high confidence in high pressure aloft dominating the
region throughout the period. However, there is some uncertainty in
the convective potential through the period, which could have a
significant impact on temperatures, and therefore the potential for
a Heat Advisory or Warning.

The GFS, ECMWF and GEM/CMC are in agreement that high pressure aloft
will build over the region Friday and then gradually weaken through
the weekend and into next week. The first concern is whether or not
the 00Z GFS and NAM are correct in diving an MCS southward
into/through our region Thursday. The GFS builds the high right
around the leftover MCV, and the MCV helps to force convection over
the region Friday and Saturday. Prefer the drier ECMWF solution and
have kept PoPs at low chance levels mainly in the east for the
afternoon hours Friday and Saturday.

There will be strong instability available to any diurnal
thunderstorm that can get going Friday or Saturday, so a pulsy
strong to severe storm cannot be ruled out, with damaging winds the
main concern. Otherwise, locally heavy rainfall will be the primary
threat.

The models also agree that a mid/upper-level storm system will move
from the northern Rockies early Saturday eastward into the Great
Lakes by the end of the day Sunday. This will suppress the upper
ridge to some degree, putting our area much closer to the
westerlies. As the system moves farther east, the associated cold
frontal boundary may push into the area, bringing a better chance of
thunderstorms Sunday night and Monday.

Confidence in the boundary reaching the area is not great, but if it
does reach the area, there could be significant amounts of
instability available. Of course the shear would still be very weak,
so any severe potential would be pulsy in nature and mostly a
damaging wind threat. Locally heavy rainfall would likely be the
greatest concern.

By next Tuesday, significant differences develop between the GFS and
ECMWF with respect to features in the westerlies along the northern
tier of the country. This causes them to differ in the location and
extent of the upper ridge, but they both still have it in control of
our region. If the residual boundary remains, good chances of at
least diurnal convection will continue into Tuesday.

High temperatures will start out solidly in the middle 90s Friday
and then slowly cool a degree or so each day through the weekend.
Confidence in high temperatures into next week is somewhat lower due
to the potential for more widespread convection. If the boundary
does not get close enough to the our area, the more significant heat
may continue into next week.

Heat indices will be solidly in the 105-110 range Friday and closer
to 105 on Saturday. By Sunday they will be in the 100-105 range and
by Monday around 100. Based strictly on these numbers, the 4-day
100+ criteria for a Heat Advisory is likely to be met, but with the
uncertain convective forecast, we will hold off on issuing any heat-
related products at this time.

&&

.AVIATION...
Issued at 649 AM CDT Tue Jun 26 2018

VFR conditions will be predominant through much of the forecast
period, with the exception of deteriorated conditions in and near
thunderstorm activity. Updated forecast includes a TEMPO for thunder
from mid morning into early afternoon at all forecast terminals,
followed by a VCTS mention during the afternoon and early evening.
In reality, 2 or 3 waves of scattered to numerous thunderstorms are
possible within the next 24 hours. Timing is challenging and will
largely be tied to less predictable mesoscale influences. South to
southwest winds 5 to 10 knots will prevail through the period.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

UPDATE...RJP
SHORT TERM...RJP
LONG TERM...DRS
AVIATION...RJP
Hazardous weather outlook, Jun 26, 11:43 AM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
1143 AM CDT Tue Jun 26 2018

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-271000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
1143 AM CDT Tue Jun 26 2018

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

At least a couple rounds of scattered to numerous thunderstorms are
expected through tonight. There is a slight risk for severe weather
across most of the outlook area south of Interstate 64 in Illinois,
with damaging winds and marginally severe hail the main concerns, in
addition to lightning and torrential rain, which may cause localized
flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The potential for thunderstorms, including a few possibly strong
to severe storms, continues into Wednesday.

Oppressive heat is forecast from Thursday through Monday as peak
heat index values are forecast to range from 100 to 110 each
afternoon.

Small chances of thunderstorms are forecast Thursday through
Sunday, mainly during the afternoon hours. A better chance of
thunderstorms is forecast by Sunday night and Monday. Through
this period, an isolated strong to severe thunderstorm with
damaging winds will be possible each afternoon, but the primary
concerns will be locally heavy rainfall and lightning.

.SPOTTER INFORMATION STATEMENT...

Spotters should maintain a basic weather watch in case activation
is requested.

RJP/DRS/smith

In the hours before

Local storm report, Jun 26, 12:04 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1204 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     FLASH FLOOD      PRINCETON               38.36N 87.57W
06/26/2018                   GIBSON             IN   LAW ENFORCEMENT

            FLASH FLOODING ALONG MCROBERTS ROAD NORTH SIDE OF TOWN.
            WATER OVER ROAD ALONG HIGHWAY 64 EAST OF TOWN.

&&

SMITTY
Local storm report, Jun 26, 12:05 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1205 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND GST     5 SW ELKTON             36.76N 87.22W
06/26/2018  M43 MPH          TODD               KY   MESONET

            PEAK WIND GUST AT KENTUCKY MESONET.

&&

K. SMITH
Local storm report, Jun 26, 12:11 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1211 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     TSTM WND DMG     2 S FORT BRANCH         38.22N 87.57W
06/26/2018                   GIBSON             IN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ALONG COAL MINE ROAD.

&&

SMITTY
Special weather statement, Jun 26, 1:14 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
114 PM CDT Tue Jun 26 2018

ILZ092-093-KYZ001>004-MOZ087-110>112-114-262300-
ALEXANDER-PULASKI-FULTON-HICKMAN-CARLISLE-BALLARD-CAPE GIRARDEAU-
STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF CAIRO, MOUND CITY, HICKMAN, CLINTON,
BARDWELL, WICKLIFFE, CAPE GIRARDEAU, JACKSON, BLOOMFIELD,
SIKESTON, CHARLESTON, AND NEW MADRID
114 PM CDT Tue Jun 26 2018

...Heat Index values between 100 and 105 degrees possible this
afternoon...

The heat and humidity this afternoon will raise heat index values
into the 100 to 105 degree range between 2 pm and 6 pm this
afternoon, impacting counties along and south of the confluence of
the Mississippi and Ohio Rivers.

Locations from Cape Girardeau Missouri, Ullin Illinois, and Kevil
Kentucky, southward to Bernie Missouri and Fulton Kentucky will
have the best chance of seeing these higher heat index values.
Temperatures are expected to move into the lower 90s this
afternoon.

Clouds and some rain will move in later this afternoon and this
evening, providing some relief from the heat.

Please use caution while outdoors. Drink plenty of water and seek
shade when possible.

Smith
Local storm report, Jun 26, 1:41 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
141 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     WEST END                37.89N 88.71W
06/26/2018                   SALINE             IL   LAW ENFORCEMENT

            TREES DOWN IN THE COMMUNITY.

0901 AM     HAIL             2 N ANNA                37.49N 89.24W
06/26/2018  M0.75 INCH       UNION              IL   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED.

0925 AM     TSTM WND GST     FAIRFIELD               38.38N 88.37W
06/26/2018  E55.00 MPH       WAYNE              IL   EMERGENCY MNGR

0928 AM     TSTM WND DMG     CREAL SPRINGS           37.62N 88.84W
06/26/2018                   WILLIAMSON         IL   BROADCAST MEDIA

            TREES BLOCKING NORTH LINE STREET IN THE COMMUNITY.

0928 AM     TSTM WND DMG     HARRISBURG              37.74N 88.55W
06/26/2018                   SALINE             IL   LAW ENFORCEMENT

            TREES DOWN IN DIFFERENT AREAS OF THE COMMUNITY.

0935 AM     TSTM WND DMG     OMAHA                   37.89N 88.30W
06/26/2018                   GALLATIN           IL   LAW ENFORCEMENT

            POLE AND LINE DOWN ALONG SECOND STREET.

0945 AM     TSTM WND DMG     BROUGHTON               37.93N 88.46W
06/26/2018                   HAMILTON           IL   LAW ENFORCEMENT

            TREE DOWN.

0950 AM     TSTM WND DMG     2 S NORRIS CITY         37.95N 88.33W
06/26/2018                   WHITE              IL   LAW ENFORCEMENT

            TREES DOWN ALONG HIGHWAY 1

0954 AM     TSTM WND GST     CARMI                   38.09N 88.17W
06/26/2018  M51.00 MPH       WHITE              IL   AWOS

            REPORTED FROM CARMI ILLINOIS AIRPORT.

0955 AM     TSTM WND DMG     CAVE-IN-ROCK            37.47N 88.17W
06/26/2018                   HARDIN             IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ALONG HIGHWAY 1

1010 AM     TSTM WND GST     UNIONTOWN               37.77N 87.93W
06/26/2018  M47.00 MPH       UNION              KY   MESONET

            MEASURED VIA KENTUCKY MESONET.

1010 AM     TSTM WND DMG     6 SW MOUNT VERNON       37.87N 87.98W
06/26/2018                   POSEY              IN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN. ISOLATED POWER
            OUTAGES REPORTED.

1010 AM     TSTM WND DMG     POSEYVILLE              38.17N 87.78W
06/26/2018                   POSEY              IN   AMATEUR RADIO

            WIDESPREAD TREE DAMAGE ALONG INTERSTATE 64 NEAR THE BLACK
            RIVER REST AREA.

1015 AM     TSTM WND GST     4 NW MARION             37.37N 88.13W
06/26/2018  M63.00 MPH       CRITTENDEN         KY   MESONET

            REPORTED VIA KENTUCKY MESONET

1023 AM     TSTM WND DMG     FORT BRANCH             38.25N 87.57W
06/26/2018                   GIBSON             IN   EMERGENCY MNGR

            HUNDREDS OF TREES AND POWER LINES DOWN THROUGH MUCH OF
            THE CITY. WIDESPREAD POWER OUTAGES. GUTTER AND SHINGLE
            DAMAGE ON TWO HOMES. SEMI ROLLED OVER. DAMAGE OCCURRED ON
            SOUTHEAST SIDE OF TOWN TO 2 MILES EAST.

1023 AM     TSTM WND DMG     2 S FORT BRANCH         38.22N 87.57W
06/26/2018                   GIBSON             IN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ALONG COAL MINE ROAD.

1023 AM     TSTM WND DMG     FORT BRANCH             38.25N 87.57W
06/26/2018                   GIBSON             IN   TRAINED SPOTTER

            REPORT OF TWO SEMI-TRACTOR TRAILERS BLOWN OVER. ONE TREE
            UPROOTED AND SEVERAL LARGE LIMBS DOWN. LOCATION ON
            HIGHWAY 41 ON SOUTH END OF FORT BRANCH.

1026 AM     TSTM WND GST     4 NW MARION             37.37N 88.13W
06/26/2018  M36.00 MPH       CRITTENDEN         KY   MESONET

            REPORT VIA KENTUCKY MESONET. POWER LINE DOWN ALONG OLD
            PINEY ROAD.

1028 AM     TSTM WND GST     HENDERSON               37.84N 87.58W
06/26/2018  M46.00 MPH       HENDERSON          KY   AWOS

            REPORT FROM HENDERSON KENTUCKY AIRPORT.

1038 AM     TSTM WND GST     EVANSVILLE              37.98N 87.54W
06/26/2018  M60.00 MPH       VANDERBURGH        IN   TRAINED SPOTTER

            TREE LIMBS DOWN AND POWER OUTAGES REPORTED ON THE NNW
            SIDE OF TOWN.

1040 AM     TSTM WND GST     5 E HENDERSON           37.84N 87.49W
06/26/2018  M49.00 MPH       HENDERSON          KY   MESONET

            PEAK GUST FROM KENTUCKY MESONET WEATHER OBSERVATION SITE.

1043 AM     TSTM WND GST     EVANSVILLE              37.98N 87.54W
06/26/2018  E60.00 MPH       VANDERBURGH        IN   TRAINED SPOTTER

            WINDS ESTIMATED 50 TO 60 MPH IN THE SUBDIVISION OF ANGEL
            MOUNDS.

1043 AM     TSTM WND DMG     HENDERSON               37.84N 87.58W
06/26/2018                   HENDERSON          KY   PUBLIC

            WIDESPREAD TREES AND POWER LINES DOWN.

1052 AM     TSTM WND DMG     WINSLOW                 38.38N 87.21W
06/26/2018                   PIKE               IN   TRAINED SPOTTER

            TREES AND POWER AND LINES DOWN.

1058 AM     TSTM WND GST     ST. JOSEPH              37.69N 87.33W
06/26/2018  E55.00 MPH       DAVIESS            KY   PUBLIC

            PEA SIZE HAIL REPORTED WITH THIS STORM.

1100 AM     TSTM WND GST     4 S MADISONVILLE        37.28N 87.51W
06/26/2018  M53.00 MPH       HOPKINS            KY   MESONET

            PEAK GUST REPORTED FROM KENTUCKY MESONET.

1104 AM     TSTM WND DMG     2 SW CADIZ              36.85N 87.85W
06/26/2018                   TRIGG              KY   TRAINED SPOTTER

            NUMEROUS TREES DAMAGED WITH WIND GUSTS ESTIMATED 40 TO 50
            MPH.

1105 AM     TSTM WND DMG     1 E STANLEY             37.82N 87.23W
06/26/2018                   DAVIESS            KY   TRAINED SPOTTER

            LARGE TREE SNAPPED WITH WIDESPREAD TREE LIMBS DOWN. WINDS
            ESTIMATED 50 TO 60 MPH.

1106 AM     TSTM WND GST     OWENSBORO               37.76N 87.12W
06/26/2018  M53.00 MPH       DAVIESS            KY   AWOS

            WIND GUST REPORT FROM OWENSBORO KENTUCKY AIRPORT.

1113 AM     TSTM WND DMG     OWENSBORO               37.76N 87.12W
06/26/2018                   DAVIESS            KY   PUBLIC

            SEMI TRACTOR BLOWN ON WEST SIDE OF COMMUNITY AT THE
            TRACTOR SUPPLY STORE.

1120 AM     TSTM WND GST     GREENVILLE              37.21N 87.18W
06/26/2018  M47.00 MPH       MUHLENBERG         KY   MESONET

            PEAK WIND GUST FROM KENTUCKY MESONET.

1135 AM     FLASH FLOOD      WINSLOW                 38.38N 87.21W
06/26/2018                   PIKE               IN   TRAINED SPOTTER

            FLASH FLOODING REPORTED ALONG HIGHWAY 61 NEAR THE
            INTERSECTION OF HIGHWAY 56. WATER OVER ROADWAYS IN
            DIFFERENT LOCATIONS.

1140 AM     TSTM WND GST     FORT CAMPBELL NORTH     36.65N 87.46W
06/26/2018  M44.00 MPH       CHRISTIAN          KY   AWOS

            REPORT FROM FORT CAMPBELL KENTUCKY WEATHER OBSSERVATION.

1145 AM     TSTM WND DMG     OTWELL                  38.45N 87.09W
06/26/2018                   PIKE               IN   STORM CHASER

            TREES DOWN.

1150 AM     TSTM WND GST     5 SW ELKTON             36.76N 87.22W
06/26/2018  M43.00 MPH       TODD               KY   MESONET

            PEAK WIND GUST AT KENTUCKY MESONET.

1203 PM     FLASH FLOOD      PRINCETON               38.36N 87.57W
06/26/2018                   GIBSON             IN   LAW ENFORCEMENT

            FLASH FLOODING ALONG MCROBERTS ROAD NORTH SIDE OF TOWN.
            WATER OVER ROAD ALONG HIGHWAY 64 EAST OF TOWN.

&&

SMITTY
Special weather statement, Jun 26, 3:25 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Paducah KY
325 PM CDT TUE JUN 26 2018

MOZ076-086-087-262130-
Bollinger MO-Cape Girardeau MO-Perry MO-
325 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOLLINGER...PERRY
AND NORTHWESTERN CAPE GIRARDEAU COUNTIES UNTIL 430 PM CDT...

At 324 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weingarten to Womac to Junction City.
Movement was east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Chester, Perryville, Alliance, Daisy, Frohna, Oak Ridge,
Sedgewickville, Longtown, Old Appleton, Silver Lake and Lithium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southern Illinois...and southeastern Missouri.

LAT...LON 3788 8980 3785 8979 3785 8974 3780 8967
      3775 8966 3775 8962 3770 8956 3749 8972
      3750 9014 3764 9015 3768 9010 3782 9000
      3787 8994 3787 8990 3791 8984
TIME...MOT...LOC 2024Z 269DEG 31KT 3785 9026 3771 9021 3757 9029

08

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:33 AM CDTSevere Thunderstorm WarningPAHLivingston42 min
Jun 26, 10:01 AM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden29 min
Jun 26, 10:28 AM CDTSevere Thunderstorm WarningPAHHopkins, Webster47 min
Jun 26, 10:48 AM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean, Muhlenberg42 min
Jun 26, 10:53 AM CDTSevere Thunderstorm WarningPAHHenderson37 min
Jun 26, 11:23 AM CDTSpecial Weather StatementPAHChristian, Todd, Trigg37 min
Jun 26, 5:38 PM CDTSpecial Weather StatementPAHCrittenden, Livingston, McCracken, Union52 min
Jun 26, 5:53 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston52 min
Jun 26, 6:29 PM CDTSpecial Weather StatementPAHCaldwell, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 1 more61 min
Jun 26, 6:49 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, Hopkins, McLean, Muhlenberg, Webster41 min
Jun 25, 8:57 PM CDTSevere Thunderstorm WarningPAHPerry33 min
Jun 25, 9:15 PM CDTAreal Flood AdvisoryPAHPerry3 hr
Jun 25, 9:18 PM CDTSevere Thunderstorm WarningPAHPerry27 min
Jun 25, 9:33 PM CDTSpecial Weather StatementPAHFranklin42 min
Jun 25, 10:27 PM CDTSpecial Weather StatementPAHFranklin48 min
Jun 26, 7:42 AM CDTSpecial Weather StatementPAHPerry48 min
Jun 26, 8:22 AM CDTSpecial Weather StatementPAHJackson, Johnson, Union, Williamson53 min
Jun 26, 8:32 AM CDTSevere Thunderstorm WarningPAHFranklin13 min
Jun 26, 8:38 AM CDTSpecial Weather StatementPAHJefferson52 min
Jun 26, 8:46 AM CDTSevere Thunderstorm WarningPAHHamilton29 min
Jun 26, 8:58 AM CDTSevere Thunderstorm WarningPAHJohnson, Union, Williamson32 min
Jun 26, 9:25 AM CDTSpecial Weather StatementPAHEdwards, Wabash, Wayne50 min
Jun 26, 9:35 AM CDTSevere Thunderstorm WarningPAHWhite40 min
Jun 26, 9:41 AM CDTTornado WarningPAHWhite34 min
Jun 26, 9:50 AM CDTSevere Thunderstorm WarningPAHEdwards, Wabash, Wayne40 min
Jun 26, 10:30 AM CDTFlash Flood WarningPAHWabash2 hr
Jun 26, 4:00 PM CDTSevere Thunderstorm WarningPAHJackson, Union45 min
Jun 26, 4:29 PM CDTSevere Thunderstorm WarningPAHUnion31 min
Jun 26, 4:46 PM CDTSevere Thunderstorm WarningPAHJohnson, Union, Williamson29 min
Jun 26, 4:58 PM CDTAreal Flood AdvisoryPAHUnion3 hr
Jun 26, 6:50 PM CDTSevere Thunderstorm WarningPAHAlexander, Union25 min
Jun 26, 7:50 AM CDTSpecial Weather StatementPAHPerry25 min
Jun 26, 3:25 PM CDTSpecial Weather StatementPAHPerry65 min
Jun 26, 3:34 PM CDTTornado WarningPAHPerry30 min
Jun 26, 3:57 PM CDTSevere Thunderstorm WarningPAHBollinger33 min
Jun 26, 5:28 PM CDTSevere Thunderstorm WarningPAHCarter47 min
Jun 26, 5:44 PM CDTSevere Thunderstorm WarningPAHWayne46 min
Jun 26, 6:15 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Wayne30 min
Jun 26, 6:54 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Cape Girardeau, Scott, Stoddard, Wayne36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.